MathSciNet Relay Station
MathSciNet bibliographic data
MR1289545 (95e:54010) 54A40 (04A72)
George, A.; Veeramani, P. On some results in fuzzy metric spaces. Fuzzy Sets and Systems 64 (1994), no. 3, 395–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement